# SDR UIEA2017091901707

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 7321175001
- Part serial: 1161589
- Condition: Chafed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ISOLATION BYPASS CHECK VALVE INTERNAL,  FOUND THE HOUSING CHAFED AND FLAPPER LOOSE.  THE ISOLATION BYPASS CHECK VALVE WAS REMOVED, REPLACED, AND TESTED IAW AMM 36-11-05, REV 122,  FOUND SATISFACTORY.
